# SDR 2002UALA01368

- Difficulty date: August 28, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,395 hours, 23,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STRINGER 1 BODY STRINGER 380 IS GOUGED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW STRINGER CLIP.
